# SDR SWI2024F00422

- Difficulty date: April 4, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 49,494 hours, 32,205 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 280 Bl 0
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRAWL WAY SUPPORT ANGLE AT FS280.0 BL0  CORRODED AS MARKED AT STGR27   (C-CHECK RO 5/25/2024)   REMOVED CORROSION FROM CRAWL WAY SUPPORT ANGLE AT FS.280.00 REF. CRJ 700 SRM 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS REF. CRJ 700 SRM 53-00-00-101-001-A01. INSTALLED NEW COCKPIT FLOOR SILL SUPPORT ANGLE P/N CC670-34256-3 AT FS 280.00 REF CRJ700 SRM 51-42-06-001-001-A01. CRJ700 SRM 51-42-21-001-001-A01 AND DWG CC670-34010 REV K. M-337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
